Home > Journals > Minerva Gastroenterology > Past Issues > Minerva Gastroenterologica e Dietologica 2003 June;49(2) > Minerva Gastroenterologica e Dietologica 2003 June;49(2):155-66

CURRENT ISSUE
 

JOURNAL TOOLS

Publishing options
eTOC
To subscribe
Submit an article
Recommend to your librarian
 

ARTICLE TOOLS

Reprints
Permissions
Share

 

CASE REPORT   

Minerva Gastroenterologica e Dietologica 2003 June;49(2):155-66

Copyright © 2003 EDIZIONI MINERVA MEDICA

language: Italian

A rare case of drug-induced hepatits

Neri S., Balsamo D., Calvagno G. S., Gangemi P., Astuto M., Altadonna F.


PDF


This paper describes a case of drug-induced hepatitis that onset in a patient who was hospitalised in our department after administration of calcium heparin. The rarity of the case was shown not only by the very short time elapsed between cause (drug administration) and effect (bio-humoral changes detected), but also by the histology results of the liver biopsy. This latter confirmed that mechanisms of idiosyncrasy, which may cause liver cell necrosis, can occur after administration of any drug.

top of page